Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 159–166 (Mi uzku1128)  

This article is cited in 1 scientific paper (total in 1 paper)

On cofinitary groups

B. Kastermansa, Y. Zhangb

a Department of Mathematics, University of Colorado, Boulder, Colorado, USA
b Department of Mathematics, Sun Yat-sen University, Guangzhou, China
Full-text PDF (216 kB) Citations (1)
References:
Abstract: A cofinitary group is a subgroup of the symmetric group on the natural numbers in which all non-identity members have finitely many fixed points. In this paper we describe some questions about these groups that interest us as well as questions on related cardinal invariants and isomorphism types.
Keywords: cofinitary groups, cardinal invariants, isomorphism types.
Received: 16.01.2012
Document Type: Article
UDC: 510.225
Language: English
Citation: B. Kastermans, Y. Zhang, “On cofinitary groups”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 159–166
Citation in format AMSBIB
\Bibitem{KasZha12}
\by B.~Kastermans, Y.~Zhang
\paper On cofinitary groups
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 159--166
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1128}
Linking options:
  • https://www.mathnet.ru/eng/uzku1128
  • https://www.mathnet.ru/eng/uzku/v154/i2/p159
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:379
    Full-text PDF :147
    References:47
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024